# SDR AALA990986

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Rows 20-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT ROWS 20 THROUGH 22 INOPERATIVE.  REPLACED CONNECTOR AND BATTERY PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
